# SDR 07FDEA01198

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842016
- Condition: Dented
- Location: Bs 277 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG CUTOUT FWD EDGE SKIN BENT/CREASED, REMOVED DAMAGE AREA.  FABRICATED REPAIR DOUBLER AND INSTALLED REF SRM 53-30-3 FIG 1.  THIS REPAIR IS A CATEGORY  '"B" REPAIR.  INSPECTION THRESHOLD IS 45,000 CYCLES REF SRM 53-30-3 FIG TABLE 3.
